# SDR 03FDEA00794

- Difficulty date: May 22, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: NRC6753503
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N1069 : LT WING FOUND LT OUTBOARD FLAP, INBOARD AFT HINGE FITTING TO FLAP LOWER AFT, FWD MOST HOLE QTY 01 EACH WITH SUSPECTED CRACK.  LT WING OUTBOARD FLAP REMOVED AND REPLACED AS PER MM 27-50-30-4.  FLAP RIGGING AND OPERATIONAL CHECK CARRIED-OUT AS PER MM 27-50-00-5, FOUND SATISFACTORY.  COMPLIED WITH FEDEX EA 1-5750-66425 - WINGS - LT OUTBOARD FLAP - TRACKING OF RECONFIGURED FLAP.
